# SDR MASA2024051500047

- Difficulty date: May 15, 2024
- Submitted: June 6, 2024
- Operation: Air carrier
- Aircraft: N82338
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000552
- Aircraft time: 17,170 hours, 10,324 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Buss
- Condition: Unsecure
- Location: Dc System
- Part time: 17,170 hours, 10,324 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AC/DC BUS 1 FAILED IN FLIGHT (RTF EMERGENCY DECLARED)/CORRECTIVE ACTION: R/R IDG 1, GCU 1. TIGHTENED LICC TB5-2 DC ESS BUS 1 PWR.ENG RUN OPS CHECK GOOD. AND BUS CONTACT XFR TEST; OPS CHECK GOOD
